Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
My girlfriend had been out for a few drinks in the evening but not too many. Came home and took the contraceptive pill around midnight as she always does and went to sleep. She woke up at 2am with bad stomach cramps which led to her vomiting. What may have caused this? Also will she have not absorbed her contraceptive pill and what should she do with regard to the pill?
any help??

Loading...

Ya, she probably threw it up. My daughter takes the pill and she was sick with vomitting for about three days. She took her pill daily thru the sickness. Midway thru her pack she got her period, not a full one, just some strong spotting. Her doc said it was because of the obvious, she puked them up. Your gf only did it once so i don't think she'll have a problem with spotting or with getting pregnant. Her not feeling well at 2 a.m. was probably the alcohol not agreeing with her. Even tho she didn't drink much, it was enough to upset her stomach.
Reply

Loading...